# SDR DALA2017013000717

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 39,573 hours, 26,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TURN-AROUND CHECK, MAINTENANCE FOUND THAT BOTH OF THE EXTERIOR EMERGENCY FLOOD LIGHTS FOR THE LEFT AND RIGHT WINGS WERE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
